RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 502–508 (Mi de5127)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

Asymptotic properties of the solution of the Cauchy problem for a first-order quasilinear equation

N. S. Petrosyan

Lomonosov Moscow State University

Full text: PDF file (860 kB)

Bibliographic databases:
UDC: 517.955.8
Received: 03.03.1981

Citation: N. S. Petrosyan, “Asymptotic properties of the solution of the Cauchy problem for a first-order quasilinear equation”, Differ. Uravn., 20:3 (1984), 502–508

Citation in format AMSBIB
\Bibitem{Pet84}
\by N.~S.~Petrosyan
\paper Asymptotic properties of the solution of the Cauchy problem for a first-order quasilinear equation
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 502--508
\mathnet{http://mi.mathnet.ru/de5127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742055}


Linking options:
  • http://mi.mathnet.ru/eng/de5127
  • http://mi.mathnet.ru/eng/de/v20/i3/p502

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Kruzhkov, N. S. Petrosyan, “Asymptotic behaviour of the solutions of the Cauchy problem for non-linear first order equations”, Russian Math. Surveys, 42:5 (1987), 1–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Gasnikov, “Convergence in the form of a solution to the Cauchy problem for a quasilinear parabolic equation with a monotone initial condition to a system of waves”, Comput. Math. Math. Phys., 48:8 (2008), 1376–1405  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. A. V. Gasnikov, “Time-asymptotic behaviour of a solution of the Cauchy initial-value problem for a conservation law with non-linear divergent viscosity”, Izv. Math., 73:6 (2009), 1111–1148  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:47
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019